Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 247, NWS Nashville, TN

June 15, 20116 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2011, 11:59 AM CDT for 6 counties in Tennessee. It was in force for 61 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 11:59 AM CDT (16:59 UTC)
Expired
Jun 15, 2011, 1:00 PM CDT
In force
61 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Davidson County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 11 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 12:05 PM CDTHAIL 1Nashville, TNSPOTTER RPT QUARTER SIZED HAIL
Jun 15, 12:07 PM CDTHAIL 0.5Old Hickory, TN
Jun 15, 12:12 PM CDTHAIL 0.25Mount Juliet, TN
Jun 15, 12:21 PM CDTHAIL 0.5Nashville, TN
Jun 15, 12:51 PM CDTHAIL 0.5Lebanon, TNDIME SIZED HAIL AT HWY 109 AND I-40.
Jun 15, 1:02 PM CDTHAIL 0.5Nashville, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.0 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1517 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WUUS54 KOHX 151659
SVROHX
TNC021-037-165-169-187-189-151800-
/O.NEW.KOHX.SV.W.0247.110615T1659Z-110615T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1159 AM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTH CENTRAL WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL CHEATHAM COUNTY IN MIDDLE TENNESSEE...
  WESTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN SUMNER COUNTY IN MIDDLE TENNESSEE...
  WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 100 PM CDT

* AT 1156 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR NASHVILLE...
  MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GOODLETTSVILLE...
  LAKEWOOD...
  GREEN HILL...
  BELINDA CITY...
  GALLATIN...
  LEBANON...
  WATERTOWN...
  HARTSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM WEDNESDAY
EVENING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3644 8613 3632 8611 3629 8613 3624 8611
      3604 8610 3604 8638 3610 8650 3607 8652
      3606 8655 3603 8656 3603 8704 3634 8695
      3636 8683 3635 8682 3647 8618
TIME...MOT...LOC 1658Z 263DEG 36KT 3622 8682

$$

FORECASTER:BOYD
1 follow-up statement
123 
WWUS54 KOHX 151737
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1237 PM CDT WED JUN 15 2011

TNC021-151747-
/O.CAN.KOHX.SV.W.0247.000000T0000Z-110615T1800Z/
CHEATHAM TN-
1237 PM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHEATHAM COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 3644 8613 3632 8611 3630 8613 3620 8610
      3606 8610 3604 8638 3610 8650 3607 8652
      3606 8655 3603 8657 3607 8683 3619 8684
      3630 8676 3647 8618
TIME...MOT...LOC 1737Z 263DEG 36KT 3627 8634

$$

TNC037-165-169-189-151800-
/O.CON.KOHX.SV.W.0247.000000T0000Z-110615T1800Z/
DAVIDSON TN-TROUSDALE TN-SUMNER TN-WILSON TN-
1237 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WILSON...
SOUTHERN SUMNER...WESTERN TROUSDALE AND CENTRAL DAVIDSON COUNTIES
UNTIL 100 PM CDT...

AT 1235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LEBANON...MOVING EAST AT 40 MPH. SEVERAL REPORTS OF HAIL THREE QUARTER 
TO THE SIZE OF QUARTERS HAVE BEEN REPORTED.

LOCATIONS IMPACTED INCLUDE...
  HARTSVILLE AND WATERTOWN.

LAT...LON 3644 8613 3632 8611 3630 8613 3620 8610
      3606 8610 3604 8638 3610 8650 3607 8652
      3606 8655 3603 8657 3607 8683 3619 8684
      3630 8676 3647 8618
TIME...MOT...LOC 1737Z 263DEG 36KT 3627 8634

$$

BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:12 AM CDT, 47 minutes earlier.

Area forecast discussion, Jun 15, 11:12 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1112 AM CDT WED JUN 15 2011

.UPDATE...
ML/UL RIDGING ACROSS THE AREA THIS MORNING MOVING EAST AS WEAK
TROUGH AXIS PUSHES IN BEHIND. WARM FRONT CURRENTLY SHOWING UP
JUST SOUTHWEST ALSO EXPECTED TO MOVE ACROSS THE AREA AS WELL.
INCREASING INSTABILITY AND DEEPER MOISTURE ASSOCIATED COMBINING TO
KEEP CONVECTION GOING...AND THAT WILL CONTINUE INTO THE EARLY
EVENING. SOME OF THESE STORMS ALSO EXPECTED TO BECOME STRONG TO
SEVERE. CURRENT FORECAST TRENDS IN LINE SO WILL NEED ONLY TO MAKE
A FEW MINOR ADJUSTMENTS AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 634 AM CDT WED JUN 15 2011/

UPDATE...FOR 12Z TAFS.

AVIATION...
COMBINATION OF H5 S/W TROF DROPPING SE OVR THE AREA AND INCREASE
IN DEWPTS/TEMPS EXPECTED TO GET AREA OF RW/TRW STARTED AROUND NOON.
WL TEMPO MVFR COND W/TSRA 18Z-22Z KBNA AND 20Z-24Z KCSV. MVFR FG
KCSV LATE TNGT.

PREV DISCUSSION... /ISSUED 314 AM CDT WED JUN 15 2011/

DISCUSSION...UPPER TROUGH OVER THE PLAINS IS EXPECTED TO ROTATE EWD
THROUGH THE OH/TN VALLEY TODAY. LOCAL WRF MODEL SHOWS SIGNIFICANT
INCREASES IN INSTABILITY...B+...PRECIPITABLE WATER. IT ALSO SHOWS
A 500MB JET DEVELOPING OVER THE AREA BY 18Z AND MOVING EWD ACROSS
THE MIDSTATE THIS AFTERNOON. THUS IT APPEARS THAT ALL OF THE
INGREDIENTS ARE COMING TOGETHER FOR A FEW SVR STORMS...MAINLY THIS
AFTERNOON. SPC HAS OUTLOOKED A SLIGHT RISK SVR FOR TODAY WITH
DAMAGING WIND AND HAIL THE PRIMARY THREAT. CONVECTION TAPERS OFF
THIS EVENING AS DRIER AIR MOVES INTO THE AREA.

NO COOLING AT THE SFC UNFORTUNATELY AS HIGH TEMPS BUMP UP AGAINST
THE 90 MARK TOMORROW. UPPER RIDGE BUILDS BACK OVER THE AREA BY
SAT. AS THIS UPPER RIDGE BUILDS IN OVER THE SERN STATES THE NEXT
UPPER TROUGH MOVES INTO THE PLAINS BY MON WITH A WELL DEFINED SFC
LOW SETTING UP OVER THE PLAINS BY FRI. THE ASSOCIATED WARM FRONT
EXTENDS FROM THE KANSAS LOW SEWD ACROSS THE DEEP SOUTH ON FRI AM.
THE WARM FRONT MOVES NWD TO AN IOWA TO WEST VIRGINIA LINE BY MON
AM. THIS FEATURE WILL ALSO HELP TO KICK OFF CONVECTION OVER THE
AREA DURING THE FRI-SUN PERIOD.

SIGNIFICANT AMOUNTS OF DRY AIR AT ALL LEVELS GET PUMPED NEWD OUT
OF THE LOWER PLAINS BEHIND THE WARM FRONT SUCH THAT CHANCES OF
CONVECTION SEEMED TOO LOW TO MENTION ON MON AND TUE.

THE UPPER TROUGH OVER THE PLAINS FINALLY MOVES EWD ENOUGH TO SPARK
CONVECTION FOR TUE NGT AND WED.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Jun 15, 5:27 AM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
527 AM CDT WED JUN 15 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-161030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
527 AM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE TODAY.

MOISTURE WILL INCREASE ALONG A FRONTAL SYSTEM TODAY. AN ORGANIZED
AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP IN MIDDLE
TENNESSEE THIS AFTERNOON. SOME STORMS COULD BECOME SEVERE WITH
DAMAGING WINDS...LARGE HAIL POSSIBLE AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A WARM FRONT WILL MOVE NORTH ACROSS THE REGION FRIDAY. WARM AND
UNSTABLE CONDITIONS COULD GENERATE ISOLATED SEVERE THUNDERSTORMS
ON FRIDAY.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

04

In the hours before

Local storm report, Jun 15, 7:48 AM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
748 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     HAIL             GALLATIN                36.38N 86.45W
06/15/2011  E0.88 INCH       SUMNER             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED IN GALLATIN.

&&

JLM
Local storm report, Jun 15, 10:08 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1008 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 AM     HAIL             6 E GAINESBORO          36.36N 85.55W
06/15/2011  E0.75 INCH       JACKSON            TN   TRAINED SPOTTER

            SPOTTER RPT PENNY SIZED HAIL.

&&

TBOUCHER
Special weather statement, Jun 15, 10:52 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1052 AM CDT WED JUN 15 2011

TNZ005>007-023-025-026-151645-
CHEATHAM-DICKSON-HOUSTON-MONTGOMERY-ROBERTSON-STEWART-
1052 AM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...HOUSTON...
MONTGOMERY...ROBERTSON AND STEWART COUNTIES...

AT 1051 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTH OF ERIN...MOVING EAST AT 35 MPH.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

BOYD
Local storm report, Jun 15, 11:00 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1100 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1059 AM     HAIL             1 S CARTHAGE            36.24N 85.94W
06/15/2011  E1.00 INCH       SMITH              TN   TRAINED SPOTTER

            SPOTTER RPT QUARTER SIZED HAIL.

&&

TBOUCHER
Local storm report, Jun 15, 11:40 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1140 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     HAIL             5 E CLARKSVILLE         36.56N 87.26W
06/15/2011  E0.50 INCH       MONTGOMERY         TN   TRAINED SPOTTER

&&

TBOUCHER
Local storm report, Jun 15, 11:52 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1152 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     HAIL             5 NW COOKEVILLE         36.21N 85.57W
06/15/2011  E0.88 INCH       PUTNAM             TN   TRAINED SPOTTER

&&

TBOUCHER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:03 AM CDTSevere Thunderstorm WarningOHXFentress, Jackson, Overton, Pickett, Putnam57 min
Jun 15, 11:02 AM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith28 min
Jun 15, 11:06 AM CDTSevere Thunderstorm WarningOHXGrundy24 min
Jun 15, 11:42 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam63 min
Jun 15, 11:54 AM CDTSevere Thunderstorm WarningOHXFentress, Pickett15 min
Jun 15, 1:11 PM CDTSevere Thunderstorm WarningOHXDavidson, DeKalb, Rutherford, Smith, Williamson, Wilson49 min
Jun 15, 1:58 PM CDTSevere Thunderstorm WarningOHXCannon, Davidson, DeKalb, Rutherford, Williamson, Wilson62 min
Jun 15, 2:10 PM CDTSevere Thunderstorm WarningOHXCannon, Cumberland, DeKalb, Van Buren, Warren, White65 min
Jun 15, 2:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery, Robertson, Stewart33 min
Jun 15, 2:32 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury28 min
Jun 15, 2:57 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Robertson63 min
Jun 15, 3:02 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury28 min
Jun 15, 3:06 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson54 min
Jun 15, 3:21 PM CDTSevere Thunderstorm WarningOHXGrundy19 min
Jun 15, 3:27 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner, Wilson63 min
Jun 15, 3:48 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Maury, Perry, Wayne27 min
Jun 15, 3:59 PM CDTSevere Thunderstorm WarningOHXHickman, Maury, Williamson16 min
Jun 15, 4:13 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne32 min
Jun 15, 4:16 PM CDTSevere Thunderstorm WarningOHXHickman, Maury29 min
Jun 15, 4:24 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys36 min
Jun 15, 4:32 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy28 min
Jun 15, 4:44 PM CDTSevere Thunderstorm WarningOHXDeKalb, Van Buren, Warren, White31 min
Jun 15, 4:46 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne29 min
Jun 15, 4:48 PM CDTSevere Thunderstorm WarningOHXGiles, Lewis, Maury13 min
Jun 15, 4:55 PM CDTSevere Thunderstorm WarningOHXDavidson35 min
Jun 15, 4:57 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson48 min
Jun 15, 4:59 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy31 min
Jun 15, 5:11 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Williamson34 min
Jun 15, 5:23 PM CDTSevere Thunderstorm WarningOHXWilliamson37 min
Jun 15, 5:26 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson14 min
Jun 15, 5:43 PM CDTSevere Thunderstorm WarningOHXHumphreys32 min
Jun 15, 5:47 PM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Williamson3 hr
Jun 15, 5:50 PM CDTFlash Flood WarningOHXGrundy3 hr
Jun 15, 6:09 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys19 min
Jun 15, 6:46 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence18 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.